# SDR 2005FA0000776

- Difficulty date: May 3, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N85KG
- Make and model: Piper PA-31T1
- Aircraft serial: 31T1104017
- Engine: Pwa PT6*
- System (JASC): 5540 · Rudder Structure
- Part: Flange
- Condition: Cracked
- Location: Rudder
- Part time: 3,539 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRCRAFT YAW IN FLIGHT.  CABLE TENSION HAD PREVIOUSLY BEEN ADJUSTED BUT WAS LOOSE AGAIN.  FOUND FLANGE CRACKED AT AFT BOLT ON PILOT SIDE RUDDER TORQUE TUBE BEARING.  CAUSE UNKNOWN BUT POSSIBLE EXCESS RUDDER PEDAL FORCE WITH AIRCRAFT ON GROUND AND NOT MOVING.  (K)
